Bulletin of the American Mathematical Society

The calculus of variations and the quantum theory

G. A. Bliss

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 38, Number 4 (1932), 201-224.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183495843

Mathematical Reviews number (MathSciNet)
MR1562365

Zentralblatt MATH identifier
0004.15601

Citation

Bliss, G. A. The calculus of variations and the quantum theory. Bull. Amer. Math. Soc. 38 (1932), no. 4, 201--224. https://projecteuclid.org/euclid.bams/1183495843


Export citation